時間遅れのある感染症数理モデル

Tsuyoshi Kajiwara, Takuma Iuchi

Research output: Contribution to journalArticle

Original languageJapanese
Pages (from-to)190-197
Number of pages8
Journal数理解析研究所講究録
Volume1372
Publication statusPublished - 2004

Cite this

時間遅れのある感染症数理モデル. / Kajiwara, Tsuyoshi; Iuchi, Takuma.

In: 数理解析研究所講究録, Vol. 1372, 2004, p. 190-197.

Research output: Contribution to journalArticle

@article{8d2428b602784a08a793e01edaf5bc80,
title = "時間遅れのある感染症数理モデル",
author = "Tsuyoshi Kajiwara and Takuma Iuchi",
year = "2004",
language = "Japanese",
volume = "1372",
pages = "190--197",
journal = "数理解析研究所講究録",

}

TY - JOUR

T1 - 時間遅れのある感染症数理モデル

AU - Kajiwara, Tsuyoshi

AU - Iuchi, Takuma

PY - 2004

Y1 - 2004

M3 - Article

VL - 1372

SP - 190

EP - 197

JO - 数理解析研究所講究録

JF - 数理解析研究所講究録

ER -